# SDR SWAA2025040715559

- Difficulty date: March 12, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 334GB AT AT LT HORIZONTAL STABILIZER 2025-203633<[01] REPLACED ACCESS PANEL 334GB AT AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 183A3010 SHEET: 2 REV E; FOR INSTALLATION SEE FAULT TTG8Q00YMRX1;[02] COMPLETED TASK CERTIFIED
